MathSciNet Relay Station
MathSciNet bibliographic data
MR1450950 35J60 (22E25 22E30 35B05)
Birindelli, I.; Capuzzo Dolcetta, I.; Cutrì, A. Liouville theorems for semilinear equations on the Heisenberg group. Ann. Inst. H. Poincaré Anal. Non Linéaire 14 (1997), no. 3, 295–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement